# SDR ASOA200900736

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,068 hours, 12,119 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR VERY DIFFICULT TO OPEN.  FLT 5047 DEL 91 MINS.
